# SDR IPXA2018042768945

- Difficulty date: March 7, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587664
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, DAMAGE FOUND ON M/D CARGO FLOOR PANEL 212ZF AT BS 400 - 460.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B747-5320-42648-A
